# SDR DALA2022020800826

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION INTERNAL STRUCTURE ANGLE CLIP LOCATED FR65 AND STR 26R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED ANGLE CLIP AND FASTENERS PER A320 SRM 51-42-11 AND 51-72-11. (2114088)
